# SDR YENA2023111701417

- Difficulty date: November 15, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 45,896 hours, 30,151 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION [CPCP FINDING]: CORROSION ON CROSSBEAM BTW FR84 AND -Y=300-1200 AT AFT FLOOR STRUCTURE (W2); (RESOLVED ON W/O: 1260255 TASKCARD: NR-00022 ) REF TOMX WO# 2362, N/R # 00223. CORROSION ON CROSSBEAM BTW FR84 AND -Y=300-1200 AT AFT FLOOR STRUCTURE (W2) WAS REMOVED PER EMB-190 SRM 51-12-01 AND SRM 51-10-03 EVALUATED AND REPLACED PER EMB-190 SRM 51-10-02, SRM 51-43-03 AND SRM 51-43-04. ACCOMPLISHED BY TOMX TECH # 10000939, TOMX QC#10000016.
